# SDR IPXA2025013031348

- Difficulty date: January 4, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,189 hours, 23,615 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Stop
- Part number: 9002074
- Condition: Gouged
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINSHIELD WIPER STOP IS GOUGED.   ALL WORK ACCOMPLISHED PER IAW EO: EO-92507-REQ 1 AND VT MAE EA 757-3042-27-A3762 REV -.
